# SDR ASOA201100909

- Difficulty date: May 6, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: CL6002B19
- Aircraft time: 21,801 hours, 19,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE CTR EMERGENCY LIGHT INOP.  REMOVED THE INOP BULB AND INSTALLED A NEW BULB IAW AMM 33-51-21. OPS CHECK GOOD.  (CLOSED)
